# SDR UALA2009061901740

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 57,022 hours, 10,712 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Part serial: 76
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND OBSERVER SEAT O2 MASK HAS UNKNOWN FLUID ON IT.  SEAT NOT USEABLE.  REPLACED O2 MASK.  OPS NORMAL.
